# SDR CA160111013

- Difficulty date: January 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 2,374 hours
- Engine: Wilint FJ443A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, B
- Precautionary procedure: K

## Discrepancy

(CAN) EMERGENCY LIGHTS POWER SUPPLY, BATTERY FAILED INSPECTION, DURING INSPECTION BURNING ODOR NOTED. ASSY WAS INVESTIGATED AND FOUND MAIN CONNECTOR TO BATTERY PACK WAS BURNED.
